RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 12, Number 12  


Ordinary Differential Equations
Characteristic vectors and sets of functions of two variables and their fundamental properties
È. I. Grudo
2115
Sufficient conditions for a strong minimum for degenerate optimal control problems
V. I. Gurman, V. A. Dykhta
2129
Certain boundary value problems for a system of ordinary differential equations
I. T. Kiguradze, B. Puzha
2139
Minimax filtering in the case of quadratic constraints. III
A. B. Kurzhanskii, I. Ya. Pishchulina
2149
Topological invariants of complex linear flows
N. N. Ladis
2159
A certain generalization of the hypergeometric equation
A. D. Lizarev, V. I. Klenov
2170
The existence of a mean value for a certain class of differential games that may be described by the wave equation
E. A. Markin
2175
A formula for the entropy of smooth dynamical systems
V. M. Millionshchikov
2188
The local dynamical equivalence of differential equations
G. S. Osipenko
2193
The dependence of the parameters of a dynamical system on the coefficients of a point transformation
N. F. Otrokov, Yu. D. Tyan
2201
Local controllability
N. N. Petrov
2214

Partial Differential Equations
The solvability of the first mixed problem of the dynamics of a three-dimensional elastic body
M. Ismatov
2223
A method for the approximation of regularized solutions for nonlinear equations of the first kind with an inexact operator
O. A. Liskovets
2233
The Cauchy problem for second order hyperbolic operator differential equations
F. E. Lomovtsev, N. J. Yurchuk
2242
Integral representations and boundary value problems for certain elliptic type equations with a singular hyperplane
N. Radjabov
2251

Short Communications
A uniqueness theorem for the solution of the inverse problem for a quasilinear hyperbolic equation
Yu. E. Anikonov
2265
Steuerbarkeit von Systemen mit Retardierung nach der Anfangsfunktion
L. E. Zabello, T. B. Kopeikina
2267
Einige notwendige und einige hinreichende Bedingungen der Hurwitzschen Eigenschaft von Polynomen
A. V. Lipatov
2269
Zweiseitige Methoden Runge–Kuttaschen Typs zur numerischen Lösung des Cauchyproblems für gewöhnliche Differentialgleichungen
N. Ya. Lyashchenko, I. F. Gez'
2271
On the problem of distinguishing the center and focus for systems of nonlinear oscillations
A. P. Sadovskii
2273
On the optimality of singular controls in systems with after-effect
V. A. Srochko
2275
Estimation of the exponential growth of the solutions of certain linear partial differential equations with a highest order term
Hassan Attiya Hussain
2279
Absence of cycles in the equation $y'=Q_2(x,y)/P_2(x,y)$, with a focus of third degree of structural instability
L. A. Cherkas
2281
Über ein Problem Stefanschen Typs mit Verschwinden einer der Phasen
G. I. Shishkin
2283
Occurrence of an internal boundary layer in singularly perturbed systems of conditionally stable type
A. N. Yarkin
2285

Letter to the editor
Letter to the editors: “Uniqueness and convergence of successive approximations for a certain class of Volterra equations” (Differencial'nye Uravnenija 10 (1974), 1721–1724)
A. F. Bachurskaya
2287
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019